# SDR DALA2021120707543

- Difficulty date: December 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 78,521 hours, 10,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 CORROSION ON SEAT TRACK AT BL97 RT, AT FR 36 TO 12 " AFT OF FR 37. CORRECTIVE ACTION: REPLACED TRACK. (2041107)
